Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 263, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 31, 2010, 7:38 PM EDT for Putnam County, Georgia. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2010, 7:38 PM EDT (23:38 UTC)
- Expired
- Jul 31, 2010, 8:30 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Putnam County, GA
The radar
The Robins AFB radar (KJGX), 71 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 7:40 PM EDT | TSTM WND DMG | Eatonton, GA | SEVERAL TREES DOWN IN EATONTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 31, 1:31 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.6 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1397 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
488
WUUS52 KFFC 312338
SVRFFC
GAC237-010030-
/O.NEW.KFFC.SV.W.0263.100731T2338Z-100801T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 PM EDT SAT JUL 31 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PUTNAM COUNTY IN CENTRAL GEORGIA
* UNTIL 830 PM EDT
* AT 733 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES NORTHWEST OF PHOENIX TO 9 MILES WEST OF EATONTON...MOVING
SOUTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILLARD...STANFORDVILLE...WARFIELD...RESSEAUS CROSSROADS...
ROCKVILLE...FLAT ROCK AND PLANT HARLEE BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...EXCESSIVE CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHEASTERN GEORGIA.
&&
LAT...LON 3326 8324 3320 8327 3317 8332 3319 8341
3318 8354 3343 8353 3348 8328 3346 8326
3339 8322 3339 8318 3334 8314 3331 8314
TIME...MOT...LOC 2338Z 315DEG 19KT 3347 8332 3333 8352
$$1 follow-up statement
607
WWUS52 KFFC 010020
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
820 PM EDT SAT JUL 31 2010
GAC237-010030-
/O.CON.KFFC.SV.W.0263.000000T0000Z-100801T0030Z/
PUTNAM GA-
820 PM EDT SAT JUL 31 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHEASTERN PUTNAM COUNTY...
AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ROCKVILLE TO PLANT HARLEE BRANCH...MOVING SOUTHEAST AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
N ADDITION TO DAMAGING WINDS...EXCESSIVE CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING
IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHEASTERN GEORGIA.
&&
LAT...LON 3331 8314 3329 8321 3327 8322 3326 8324
3320 8327 3317 8332 3319 8341 3318 8354
3333 8330 3339 8322 3339 8319 3334 8314
TIME...MOT...LOC 0020Z 315DEG 19KT 3331 8313 3317 8333
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:58 PM EDT, 4 hours 40 minutes earlier.
Area forecast discussion, Jul 31, 2:58 PM EDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 258 PM EDT SAT JUL 31 2010 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... DOMINATING RIDGE CENTERED OVER THE SOUTHERN PLAINS WILL DRIFT EVER SO SLOWLY EASTWARD THIS WEEKEND AND TAKE UP RESIDENCE OVER THE MISSISSIPPI VALLEY FOR THE ENTIRE WEEK. TO THE EAST OF THAT LARGE HIGH...NORTHWEST FLOW WILL ALLOW A MINOR IMPULSE TO SLIDE INTO NORTHERN GEORGIA TODAY AND TOONIGHT...BUT WITH HEIGHTS INCREASING EACH DAY...PRECIP CHANCES CORRESPONDINGLY DECREASE. HIGH HEAT AND HUMIDITY WILL PERSIST THROUGH AT LEAST THE EARLY PART OF THE WEEK...SO WILL CONTINUE HEAT ADVISORY AND HIGH HEAT WARNING INTO MONDAY. WILL ADJUST THE AREAS OF EACH...HOWEVER...TO REFLECT THE SLIGHTLY COOLER TEMPS. ADVISORY AND WARNING AREAS WILL BOTH BE SHIFTED SOUTH BY A COUPLE ROWS OF COUNTIES. MAV POPS FOR AFTERNOON CONVECTION ARE BELOW 10 PERCENT SUNDAY AND MONDAY. GIVEN THE HIGH HUMIDITY AND TEMPS CANNOT RULE OUT ISOLATED CONVECTION EACH AFTERNOON AND EARLY EVENING...SO WILL BUMP THOSE POPS UP A BIT. OTHERWISE...PERSISTENCE IS THE EXPECTATION AND CONFIDENCE IS HIGH. .LONG TERM /TUESDAY THROUGH SATURDAY/... WILL NOT HAVE TO MAKE MUCH ADJUSTMENT TO THE EXTENDED PORTIONS...AS THE STATIC PATTERN CONTINUES. TEMPS LOOK LIKE THEY WILL GRADUALLY CLIMB AGAIN BY MID-WEEK...SO HEAT ADVISORY AND WARNING AREAS WILL LIKELY SHIFT NORTH AGAIN. AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN IN THE PICTURE EACH DAY THROUGH SATURDAY. MODELS RADICALLY DIFFERENT ON TOPICAL ACTIVITY. NOT BITING ON GFS'S TROPICAL SYSTEM ENTERING THE CARIBBEAN BY SATURDAY. ECMWF HAS NO SUCH FEATURE AND CANADIAN TAKES ITS VERSION OF IT WELL INTO THE ATLANTIC. && .AVIATION... 18Z TAF DISCUSSION... STRATUS HAS DISSIPATED AND A WIDESPREAD CU FIELD HAS DEVELOPED WITH BASES OF 3000 TO 4000 FT. THIS WILL CONTINUE THRU THE AFTERNOON AND THEN DISSIPATE AFTER SUNSET. MAIN CONCERN IS THE SHORT WAVE MOVING OUT OF TN AND THE NORTH/SOUTH ORIENTED WARM FRONT ACROSS THE FA. THIS WILL PRODUCE SCATTERED TO WIDESPREAD CONVECTION ACROSS THE ATL/AHN AREAS WITH ISOLATED TO SCATTERED CONVECTION IN THE CSG/MCN AREAS. NAM SEEMS TO HAVE THE BEST HANDLE OF POSITION AND TIMING AND HAVE TRENDED TOWARD THE NAM. THIS SHORT WAVE WILL MOVE INTO CENTRAL GA THIS EVENING BUT AS DAYTIME HEATING FADES...SO WILL THE CONVECTION. AREA OF STRATUS WILL DEVELOP ACROSS EASTERN GA INTO CENTRAL GA BY 09Z SUN. WINDS WEST OF THE WARM FRONT WILL BE WESTERLY WHILE ON THE EAST SIDE WILL HAVE A SOUTHEAST COMPONENT. WINDS WILL GO CALM TONIGHT THROUGH SUNDAY MORNING. //ATL...CONFIDENCE...MEDUIM TO HIGH ON ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 97 75 96 74 / 60 20 20 20 10 ATLANTA 75 96 76 95 78 / 30 20 20 10 10 BLAIRSVILLE 69 93 70 89 69 / 50 30 20 20 10 CARTERSVILLE 69 98 70 97 72 / 40 30 20 20 10 COLUMBUS 78 102 79 98 79 / 20 20 20 10 10 GAINESVILLE 74 94 75 93 75 / 50 30 20 20 10 MACON 74 99 76 98 75 / 50 20 20 20 10 ROME 71 99 71 99 72 / 30 30 20 20 10 PEACHTREE CITY 70 95 72 96 72 / 30 20 20 10 10 VIDALIA 78 98 77 95 78 / 30 30 20 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 8 PM EDT MONDAY FOR THE FOLLOWING ZONES: BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...JOHNSON... LAURENS...MONTGOMERY...PULASKI...STEWART...SUMTER...TELFAIR... TOOMBS...TREUTLEN...WEBSTER...WHEELER...WILCOX. HEAT ADVISORY UNTIL 8 PM EDT MONDAY FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BUTTS...CHATTAHOOCHEE...CLARKE...CRAWFORD... GLASCOCK...GREENE...HANCOCK...HARRIS...HOUSTON...JASPER... JEFFERSON...JONES...LAMAR...MACON...MARION...MERIWETHER... MONROE...MORGAN...MUSCOGEE...OCONEE...OGLETHORPE...PEACH... PIKE...PUTNAM...SCHLEY...SPALDING...TALBOT...TALIAFERRO... TAYLOR...TROUP...TWIGGS...UPSON...WARREN...WASHINGTON...WILKES... WILKINSON. SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BUTTS... CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... DADE...DAWSON...DEKALB...DOUGLAS...EMANUEL...FANNIN...FLOYD... FORSYTH...GILMER...GLASCOCK...GORDON...GREENE...GWINNETT... HALL...HANCOCK...HENRY...JACKSON...JASPER...JEFFERSON... JOHNSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK... PUTNAM...ROCKDALE...SOUTH FULTON...TALIAFERRO...TOWNS...UNION... WALKER...WALTON...WARREN...WASHINGTON...WHITE...WHITFIELD... WILKES...WILKINSON. && 27
Hazardous weather outlook, Jul 31, 6:30 AM EDT, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 630 AM EDT SAT JUL 31 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 630 AM EDT SAT JUL 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. .SYNOPSIS... DEEP TROPICAL MOISTURE ACROSS SOUTHEAST GEORGIA THIS MORNING WILL OVERSPREAD THE ENTIRE STATE THIS AFTERNOON AHEAD OF AN UPPER LEVEL WEATHER DISTURBANCE APPROACHING GEORGIA FROM THE NORTHWEST. .PRIMARY HAZARDS... ISOLATED SEVERE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS AND FREQUENT LIGHTNING...ESPECIALLY THIS EVENING INTO OVERNIGHT TONIGHT. .OTHER HAZARDS... AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR MUCH OF CENTRAL GEORGIA...WITH A HEAT ADVISORY COVERING THE REST OF CENTRAL AND PORTIONS OF NORTH GEORGIA. REFER TO THE LEAST WARNING AND ADVISORY STATEMENTS FOR ADDITIONAL DETAILS. .DISCUSSION... INSTABILITY WILL REMAIN SOMEWHAT LIMITED THROUGH EARLY AFTERNOON...THOUGH SHARPLY INCREASING BY EVENING WITH CAPES CLIMBING TO AROUND 2000. VERTICAL WIND SHEAR WILL ALSO MODESTLY INCREASE BY THIS EVENING AS A SHORTWAVE TROUGH CROSSES NORTH GEORGIA THIS EVENING. THE COMBINATION OF THESE FACTORS SHOULD RESULT IN ENHANCED THUNDERSTORM ACTIVITY THIS EVENING WITH A FEW STORMS BECOMING SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DANGEROUSLY HOT AND HUMID CONDITIONS WILL PERSIST THROUGH AT LEAST SUNDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION LATE THIS AFTERNOON OR EVENING.
In the hours before
Special weather statement, Jul 31, 6:38 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 638 PM EDT SAT JUL 31 2010 GAZ049-312315- 638 PM EDT SAT JUL 31 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN MORGAN COUNTY UNTIL 715 PM EDT... AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS BETWEEN BOSTWICK AND HARD LABOR CREEK STATE PARK...MOVING SOUTHEAST AT 15 MPH. DIME-SIZED HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE THUNDERSTORMS. IN ADDITION...FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. STRONG WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. 19
Local storm report, Jul 31, 7:08 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 PM EDT SAT JUL 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 8 S DUBLIN 32.42N 82.90W
07/31/2010 LAURENS GA EMERGENCY MNGR
6-10 TREES DOWN AROUND THE COUNTY...MAINLY SOUTH OF
DUBLIN BETWEEN DEXTER AND RENTZ. A FEW TREES ALSO DOWN IN
EAST DUBLIN.
&&
LPRSpecial weather statement, Jul 31, 7:09 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 709 PM EDT SAT JUL 31 2010 GAZ037-312330- 709 PM EDT SAT JUL 31 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 35 TO 40 MPH WINDS AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN SOUTHERN OCONEE COUNTY UNTIL 730 PM EDT... AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ACROSS SOUTHERN OCONEE COUNTY FROM BARNETT SPRINGS TO SOUTH OF FARMINGTON...MOVING SOUTHEAST AT 10 MPH. WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE THUNDERSTORMS. WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. IN ADDITION...FREQUENT CLOUD-TO-GROUND LIGHTNING CONTINUES ACROSS SOUTHERN OCONEE COUNTY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Local storm report, Jul 31, 7:18 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EDT SAT JUL 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 5 E MONROE 33.79N 83.63W
07/31/2010 WALTON GA COUNTY OFFICIAL
MANY TREES DOWN IN EASTERN SIDE OF COUNTY.
&&
LPRSpecial weather statement, Jul 31, 7:19 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 719 PM EDT SAT JUL 31 2010 GAZ061-312345- 719 PM EDT SAT JUL 31 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND LIGHTNING IN HANCOCK COUNTY UNTIL 745 PM EDT... AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER POWELTON...MOVING SOUTHEAST AT 5 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jul 31, 7:33 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 733 PM EDT SAT JUL 31 2010 GAZ059-060-010030- 733 PM EDT SAT JUL 31 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND 40 MPH WINDS IN PUTNAM AND JASPER COUNTIES UNTIL 830 PM EDT... AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS MOVING INTO NORTHERN PUTNAM AND NORTHEASTERN JASPER COUNTY. THESE THUNDERSTORMS EXTEND FROM SHADY DALE...TO GREENSBORO...AND ARE MOVING SOUTHEAST AT 10 MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. WIND GUSTS TO 45 MPH WILL ALSO BE POSSIBLE WITH THESE THUNDERSTORMS THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 1:51 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 24 min |
| Jul 31, 2:10 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 50 min |
| Jul 31, 2:15 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 45 min |
| Jul 31, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 43 min |
| Jul 31, 3:55 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Treutlen, Wheeler | 35 min |
| Jul 31, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 41 min |
| Jul 31, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Barrow | 30 min |
| Jul 31, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Oconee, Walton | 45 min |
| Jul 31, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.